# SDR AALA981470

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 33C INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT LIGHT CONNECTOR AT SEAT 33C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
